Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017 (2017), Article ID 6210878, 7 pages
https://doi.org/10.1155/2017/6210878
Research Article

Structure Properties of Koch Networks Based on Networks Dynamical Systems

1School of Information Engineering, Guangdong University of Technology, Guangzhou 510006, China
2School of Mathematics and Physics, Anhui Jianzhu University, Hefei 230601, China
3Department of Mathematics and Computer Science, Adelphi University, Garden City, NY 11530, USA

Correspondence should be addressed to Jia-Bao Liu and Shaohui Wang

Received 8 November 2016; Revised 20 January 2017; Accepted 12 February 2017; Published 6 March 2017

Academic Editor: Pietro De Lellis

Copyright © 2017 Yinhu Zhai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yinhu Zhai, Jia-Bao Liu, and Shaohui Wang, “Structure Properties of Koch Networks Based on Networks Dynamical Systems,” Complexity, vol. 2017, Article ID 6210878, 7 pages, 2017. doi:10.1155/2017/6210878